# SDR ASAA2017012319523

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,183 hours, 10,641 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 2238C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 47,600 hours, 19,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 COWL ANTI-ICE LIGHT CAME ON DURING CLIMBOUT WHILE USING ANTI-ICE. WENT OUT AFTER 2 MINUTES.   ACFT GROUNDED.  DURING TROUBLESHOOTING OF THE ANTI-ICE VALVE ON THE NR 1 ENGINE,  FOUND THE PRSOV IN THE OPEN POSITION WITH ENGINE SHUTDOWN AND APU AIR OFF.  REMOVED AND REPLACED THE PRSOV IAW AMM 36-11-04/401. NO LEAKS NOTED. COMPLIED WITH FIM 30-21 TASK 809. REMOVED AND REPLACED THE NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11/401. OPS CHECKED NORMAL. NO LEAKS DETECTED.
